# SDR IXXA0500240S

- Difficulty date: October 22, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE SKIN CORRODED FROM STATION 660 TO STATION 662 AT LONGERON 33 LEFT.  REMOVED DAMAGED SKIN.  FABRICATED FILLER, DOUBLER, AND TRIPLER.  LOCATED DRILLED TRIMMED TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND NEW FASTENERS IAW COOPESA EO COO-8-53-410-04.
